# SDR SWIA2019092746358

- Difficulty date: August 10, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN PANEL P/N 601R-33010-107 BETWEEN FS.193.00 - FS.210.00 LHS (C-CHECK) RO: 09/26/2019 REPLACED SKIN PN 601R-33010-107 BETWEEN FS193.00-FS210 LHS IAW SRM. LEAK CHECK GOOD.
